Alert archive / Tennessee / Tornado Warnings in 1998

Tornado Warning 81, NWS Nashville, TN

April 16, 1998Dickson County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 16, 1998, 4:40 PM CDT for Dickson County, Tennessee. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 16, 1998, 4:40 PM CDT (21:40 UTC)
Expired
Apr 16, 1998, 5:45 PM CDT
In force
65 min
Issued by
NWS Nashville, TN
Area
Whole counties

County Dickson County, TN

The radar

The Ft Campbell radar (KHPX), 66 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 5:50 PM CDTThunderstorm Wind 50Dickson, TNLocal law enforcement reported numerous trees were blown down

NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 4:00 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 1998-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 1998-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WFUS1 KBNA 162141 RRA
TORBNA
TNC043-162245-

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
440 PM CDT THU APR 16 1998

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  DICKSON COUNTY IN MIDDLE TENNESSEE

* UNTIL 545 PM CDT

* AT 438 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A TORNADO 3 MILES EAST OF WAVERLY MOVING EAST AT 45 MPH.

* TORNADO IS EXPECTED TO BE NEAR...
  TENNESSEE CITY AT 450 PM CDT
  SYLVIA AT 500 PM CDT
  VANLEER AT 500 PM CDT
  CHARLOTTE AT 505 PM CDT
  CUMBERLAND FURNACE AT 505 PM CDT
  BELLSBURG AT 520 PM CDT

GO TO THE BASEMENT OR A SMALL INTERIOR ROOM ON THE LOWEST FLOOR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 16, 2:15 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 16, 2:15 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
215 PM CDT THU APR 16 1998

FEW SPRCELLS CURRNTLY CROSSG FA THIS AFTN.  LATEST SFC ANAL PLACES
CDFNT MEM VCNTY DOWN TO NR SHV.  AMS RMNS PLENTY CONDUCIVE FOR ADDTNL
SVR WX WELL INTO ERY EVENG.  DO HWEVR XPCT FOCUS TO SHIFT TO SRN CNTYS
AND DOWN INTO NRN MS/AL AS EVNG PROGRESSES.  ALL MDLS AGREE CDNFT SHUD
E OF CWA BY 12Z FRI.  IN THE MEAN TIME COMBIND WITH PSBLTY OF MORE
SVR TSTMS...FLASH FLDG MAY ALSO BECM PROBLEM.  PWS RMN 1-1.5 THRU 12Z
AND W/ CDFNT JUST SQUEEKG ALONG...TRAING AFFECT MAY OCCUR AS CNVCTN
FM S IS STEERD UP ALNG FNTL BNDRY.  FFA WUD BE A GUD IDEA TNGT.

MN MSTR AXIS WL MOV S AND E OF FA FRI AND LO-LVL RDG BHND SHUD KEEP
MST OF MRNG AND AFTN DRY.  MAY BE A FEW LINGR SHWRS BFO 14-15Z BUT
RMNDR OF DAY SHUD BE SETTLD.  DO XPCT SKIES TO RMN MSTLY CLDY/CLDY
HWEVR.

LOS FORMG OFF TX COAST FRI AFTN WL BEGIN FUNNELG DEEP MSTR BACK INTO THE
PLAINS WHICH WL SPRD INTO RGN FRI NGT/SAT.  DYNAMICS NOT AS IMPRESSIVE AS
CURRNT SYSTM AT THIS TIME BUT PSBLTY OF TSTMS WILL BECM BETTR LATE SAT
AS SFC LO ADVANCES TWRD FA.  ATTM...MAYBE MRNG POPS NEEDD FRI...CHC
POPS FRI NGT AND AT LEAST GOOD CHC/LKLY SAT. 07

BNA 55/63/48/65 7136

In the hours before

Local storm report, Apr 16, 2:08 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TENNESSEE
208 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1018 AM    CLARKSVILLE               TN   WIND DAMAGE
04/16/98   MONTGOMERY                     COUNTY EMA REPORTED TVA
                                          POWER LINES DOWN ABOUT 13
                                          MILES NORTHEAST OF
                                          CLARKSVILLE ON
                                          SADLERSVILLE ROAD NEAR
                                          SADLERSVILLE

1037 AM    ADAMS                     TN   WIND DAMAGE
04/16/98   ROBERTSON                      COUNTY SHERIFF REPORTED
                                          STRUCTURAL DAMAGE AT JOE
                                          BURNS ELEMENTARY
                                          SCHOOL...BUT NO INJURIES

1040 AM    CLARKSVILLE               TN   WIND DAMAGE
04/16/98   MONTGOMERY                     COUNTY SHERIFF REPORTED
                                          TREES DOWN ON TOP OF HOME
                                          ON SADLERSVILLE ROAD NORTH OF
                                          PORT ROYAL OR ABOUT 12 MILES
                                          EAST OF CLARKSVILLE

1126 AM    PORTLAND                  TN   .88 INCH HAIL
04/16/98   SUMNER                         REPORTED BY COUNTY SHERIFF

1117 AM    PORTLAND                  TN   .75 INCH HAIL
04/16/98   SUMNER                         COUNTY SHERIFF REPORTED
                                          THE HAIL NEAR PORTLAND

1148 AM    WESTMORELAND              TN   .88 INCH HAIL
04/16/98   SUMNER                         REPORTED BY COUNTY SHERIFF

1227 PM    FRANKLIN                  TN   1 INCH HAIL
04/16/98   WILLIAMSON                     TRUCKER ON INTERSTATE 65
                                          REPORTED THE HAIL ABOUT 3
                                          MILES NORTH OF FRANKLIN
1251 PM    SMYRNA                    TN   .75 INCH HAIL
04/16/98   RUTHERFORD                     REPORTED BY NATIONAL
                                          WEATHER SERVICE EMPLOYEE

1251 PM    SMYRNA                    TN   1 INCH HAIL
04/16/98   RUTHERFORD                     PUBLIC REPORTED THE HAIL
                                          AT LAVERGNE

1251 PM    MURFREESBORO              TN   1 INCH HAIL
04/16/98   RUTHERFORD                     SPOTTER REPORTED THE HAIL
                                          ON MURFREESBORO ROAD NEAR
                                          MURFREESBORO

0105 PM    MURFREESBORO              TN   1 INCH HAIL
04/16/98   RUTHERFORD                     SPOTTER REPORTED THE HAIL
                                          IN THE WALTER HILL AREA

STEIGERWALDT
Local storm report, Apr 16, 2:08 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TENNESSEE
208 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1018 AM    CLARKSVILLE               TN   WIND DAMAGE
04/16/98   MONTGOMERY                     COUNTY EMA REPORTED TVA
                                          POWER LINES DOWN ABOUT 13
                                          MILES NORTHEAST OF
                                          CLARKSVILLE ON
                                          SADLERSVILLE ROAD NEAR
                                          SADLERSVILLE

1037 AM    ADAMS                     TN   WIND DAMAGE
04/16/98   ROBERTSON                      COUNTY SHERIFF REPORTED
                                          STRUCTURAL DAMAGE AT JOE
                                          BURNS ELEMENTARY
                                          SCHOOL...BUT NO INJURIES

1040 AM    CLARKSVILLE               TN   WIND DAMAGE
04/16/98   MONTGOMERY                     COUNTY SHERIFF REPORTED
                                          TREES DOWN ON TOP OF HOME
                                          ON SADLERSVILLE ROAD NORTH OF
                                          PORT ROYAL OR ABOUT 12 MILES
                                          EAST OF CLARKSVILLE

1126 AM    PORTLAND                  TN   .88 INCH HAIL
04/16/98   SUMNER                         REPORTED BY COUNTY SHERIFF

1117 AM    PORTLAND                  TN   .75 INCH HAIL
04/16/98   SUMNER                         COUNTY SHERIFF REPORTED
                                          THE HAIL NEAR PORTLAND

1148 AM    WESTMORELAND              TN   .88 INCH HAIL
04/16/98   SUMNER                         REPORTED BY COUNTY SHERIFF

1227 PM    FRANKLIN                  TN   1 INCH HAIL
04/16/98   WILLIAMSON                     TRUCKER ON INTERSTATE 65
                                          REPORTED THE HAIL ABOUT 3
                                          MILES NORTH OF FRANKLIN
1251 PM    SMYRNA                    TN   .75 INCH HAIL
04/16/98   RUTHERFORD                     REPORTED BY NATIONAL
                                          WEATHER SERVICE EMPLOYEE

1251 PM    SMYRNA                    TN   1 INCH HAIL
04/16/98   RUTHERFORD                     PUBLIC REPORTED THE HAIL
                                          AT LAVERGNE

1251 PM    MURFREESBORO              TN   1 INCH HAIL
04/16/98   RUTHERFORD                     SPOTTER REPORTED THE HAIL
                                          ON MURFREESBORO ROAD NEAR
                                          MURFREESBORO

0105 PM    MURFREESBORO              TN   1 INCH HAIL
04/16/98   RUTHERFORD                     SPOTTER REPORTED THE HAIL
                                          IN THE WALTER HILL AREA

STEIGERWALDT
Local storm report, Apr 16, 3:15 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
315 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0710 AM    DICKSON                   TN   TORNADO
04/16/98   DICKSON                        LOCAL LAW ENFORCEMENT
                                          REPORTED A TORNADO TOUCHDOWN
                                          1 MILE SOUTH OF DICKSON WITH
                                          MOBILE HOMES DAMAGED...TREES
                                          AND POWER LINES DOWN...LARGE
                                          ROOF OFF BUILDING AND 3 TO 4
                                          MINOR INJURIES

0825 AM    MT JULIET                 TN   FLOODING
04/16/98   WILSON                         NATIONAL WEATHER SERVICE
                                          EMPLOYEE REPORTED WATER 6
                                          TO 8 INCHES DEEP COVERING
                                          INTERSECTION OF SOUTH
                                          GREENHILL ROAD AND OLD
                                          RAILROAD BED ROAD

0828 AM    COOKEVILLE                TN   WIND DAMAGE
04/16/98   PUTNAM                         COUNTY EMA REPORTED TREES
                                          BLOWN DOWN BETWEEN BAXTER
                                          AND COOKEVILLE ALONG
                                          INTERSTATE 40

0848 AM    COOKEVILLE                TN   FLOODING
04/16/98   PUTNAM                         PUTNAM COUNTY EMA REPORTED
                                          MAJOR STREET FLOODING WITH
                                          SOME HOMES FLOODED

0222 PM    PARSONS                   TN   1 INCH HAIL
04/16/98   DECATUR                        REPORTED BY SPOTTER

STEIGERWALDT
Local storm report, Apr 16, 3:15 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
315 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0710 AM    DICKSON                   TN   TORNADO
04/16/98   DICKSON                        LOCAL LAW ENFORCEMENT
                                          REPORTED A TORNADO TOUCHDOWN
                                          1 MILE SOUTH OF DICKSON WITH
                                          MOBILE HOMES DAMAGED...TREES
                                          AND POWER LINES DOWN...LARGE
                                          ROOF OFF BUILDING AND 3 TO 4
                                          MINOR INJURIES

0825 AM    MT JULIET                 TN   FLOODING
04/16/98   WILSON                         NATIONAL WEATHER SERVICE
                                          EMPLOYEE REPORTED WATER 6
                                          TO 8 INCHES DEEP COVERING
                                          INTERSECTION OF SOUTH
                                          GREENHILL ROAD AND OLD
                                          RAILROAD BED ROAD

0828 AM    COOKEVILLE                TN   WIND DAMAGE
04/16/98   PUTNAM                         COUNTY EMA REPORTED TREES
                                          BLOWN DOWN BETWEEN BAXTER
                                          AND COOKEVILLE ALONG
                                          INTERSTATE 40

0848 AM    COOKEVILLE                TN   FLOODING
04/16/98   PUTNAM                         PUTNAM COUNTY EMA REPORTED
                                          MAJOR STREET FLOODING WITH
                                          SOME HOMES FLOODED

0222 PM    PARSONS                   TN   1 INCH HAIL
04/16/98   DECATUR                        REPORTED BY SPOTTER

STEIGERWALDT
Local storm report, Apr 16, 3:47 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0600 AM    WHITE HOUSE               TN   WIND DAMAGE
04/16/98   ROBERTSON                      HAM RADIO OPERATOR
                                          REPORTED POWER LINES DOWN
                                          INTERSECTION OF HIGHWAY 76
                                          AND UNION ROAD JUST WEST
                                          OF WHITE HOUSE

0625 AM    HERMITAGE                 TN   .88 INCH HAIL
04/16/98   DAVIDSON                       REPORTED BY NATIONAL
                                          WEATHER SERVICE EMPLOYEE

0635 AM    HERMITAGE                 TN   FLOODING
04/16/98   DAVIDSON                       NATIONAL WEATHER SERVICE
                                          EMPLOYEE REPORTED DOBSON
                                          CHAPPEL ROAD DOWN TO ONE
                                          LANE DUE TO WATER ON ROAD
                                          AND CULVERTS OVERFLOWING

0245 PM    WAVERLY                   TN   1 INCH HAIL
04/16/98   HUMPHREYS                      REPORTED BY COUNTY SHERIFF

0255 PM    WHITE BLUFF               TN   1.75 INCH HAIL
04/16/98   DICKSON                        SPOTTER REPORTED 8 MILES
                                          NORTH OF WHITE BLUFF THAT
                                          GOLF BALL SIZE HAIL WAS
                                          COVERING THE GROUND TO A
                                          DEPTH OF 2 1/2 INCHES

0257 PM    PARSONS                   TN   1 INCH HAIL
04/16/98   DECATUR                        REPORTED BY COUNTY EMA

0305 PM    ASHLAND CITY              TN   1.75 INCH HAIL BY HAM RADIO
04/16/98   CHEATHAM                       OPERATOR 3 MILES NORTHWEST OF
                                          ASHLAND CITY

0315 PM    NASHVILLE                 TN   1.75 INCH HAIL
04/16/98   DAVIDSON                       DAVIDSON COUNTY SHERIFF
                                          REPORTED THE HAIL ON
                                          CHARLOTTE PIKE IN WEST
                                          PART OF NASHVILLE

STEIGERWALDT
Local storm report, Apr 16, 3:47 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CDT THU APR 16 1998

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0600 AM    WHITE HOUSE               TN   WIND DAMAGE
04/16/98   ROBERTSON                      HAM RADIO OPERATOR
                                          REPORTED POWER LINES DOWN
                                          INTERSECTION OF HIGHWAY 76
                                          AND UNION ROAD JUST WEST
                                          OF WHITE HOUSE

0625 AM    HERMITAGE                 TN   .88 INCH HAIL
04/16/98   DAVIDSON                       REPORTED BY NATIONAL
                                          WEATHER SERVICE EMPLOYEE

0635 AM    HERMITAGE                 TN   FLOODING
04/16/98   DAVIDSON                       NATIONAL WEATHER SERVICE
                                          EMPLOYEE REPORTED DOBSON
                                          CHAPPEL ROAD DOWN TO ONE
                                          LANE DUE TO WATER ON ROAD
                                          AND CULVERTS OVERFLOWING

0245 PM    WAVERLY                   TN   1 INCH HAIL
04/16/98   HUMPHREYS                      REPORTED BY COUNTY SHERIFF

0255 PM    WHITE BLUFF               TN   1.75 INCH HAIL
04/16/98   DICKSON                        SPOTTER REPORTED 8 MILES
                                          NORTH OF WHITE BLUFF THAT
                                          GOLF BALL SIZE HAIL WAS
                                          COVERING THE GROUND TO A
                                          DEPTH OF 2 1/2 INCHES

0257 PM    PARSONS                   TN   1 INCH HAIL
04/16/98   DECATUR                        REPORTED BY COUNTY EMA

0305 PM    ASHLAND CITY              TN   1.75 INCH HAIL BY HAM RADIO
04/16/98   CHEATHAM                       OPERATOR 3 MILES NORTHWEST OF
                                          ASHLAND CITY

0315 PM    NASHVILLE                 TN   1.75 INCH HAIL
04/16/98   DAVIDSON                       DAVIDSON COUNTY SHERIFF
                                          REPORTED THE HAIL ON
                                          CHARLOTTE PIKE IN WEST
                                          PART OF NASHVILLE

STEIGERWALDT

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 4:23 AM CDTSevere Thunderstorm WarningOHXStewart32 min
Apr 16, 4:31 AM CDTSevere Thunderstorm WarningOHXHouston34 min
Apr 16, 4:56 AM CDTSevere Thunderstorm WarningOHXDickson, Montgomery34 min
Apr 16, 5:12 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson48 min
Apr 16, 5:35 AM CDTSevere Thunderstorm WarningOHXBenton35 min
Apr 16, 5:41 AM CDTTornado WarningOHXRobertson34 min
Apr 16, 5:45 AM CDTTornado WarningOHXBenton35 min
Apr 16, 5:54 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson36 min
Apr 16, 6:00 AM CDTTornado WarningOHXSumner35 min
Apr 16, 6:05 AM CDTSevere Thunderstorm WarningOHXWilson50 min
Apr 16, 6:07 AM CDTSevere Thunderstorm WarningOHXDavidson33 min
Apr 16, 6:11 AM CDTTornado WarningOHXCheatham34 min
Apr 16, 6:15 AM CDTFlash Flood WarningOHXDavidson2 hr
Apr 16, 6:19 AM CDTTornado WarningOHXDavidson36 min
Apr 16, 6:22 AM CDTTornado WarningOHXRutherford, Wilson48 min
Apr 16, 6:34 AM CDTTornado WarningOHXSumner, Trousdale46 min
Apr 16, 6:54 AM CDTSevere Thunderstorm WarningOHXSmith, Wilson51 min
Apr 16, 6:58 AM CDTSevere Thunderstorm WarningOHXDavidson47 min
Apr 16, 7:27 AM CDTTornado WarningOHXDavidson, Williamson48 min
Apr 16, 7:39 AM CDTTornado WarningOHXDeKalb, Smith, Wilson31 min
Apr 16, 7:51 AM CDTFlash Flood WarningOHXRutherford, Williamson2 hr
Apr 16, 7:51 AM CDTFlash Flood WarningOHXSmith, Wilson2 hr
Apr 16, 8:04 AM CDTFlash Flood WarningOHXDavidson86 min
Apr 16, 8:11 AM CDTSevere Thunderstorm WarningOHXDeKalb34 min
Apr 16, 8:12 AM CDTTornado WarningOHXDavidson, Rutherford, Williamson33 min
Apr 16, 8:17 AM CDTSevere Thunderstorm WarningOHXPutnam33 min
Apr 16, 8:29 AM CDTSevere Thunderstorm WarningOHXWhite46 min
Apr 16, 8:35 AM CDTSevere Thunderstorm WarningOHXWilson50 min
Apr 16, 8:50 AM CDTFlash Flood WarningOHXPutnam, White3 hr
Apr 16, 8:53 AM CDTSevere Thunderstorm WarningOHXSmith47 min
Apr 16, 8:58 AM CDTSevere Thunderstorm WarningOHXPutnam32 min
Apr 16, 9:02 AM CDTSevere Thunderstorm WarningOHXStewart48 min
Apr 16, 9:33 AM CDTSevere Thunderstorm WarningOHXMontgomery47 min
Apr 16, 9:53 AM CDTTornado WarningOHXBedford32 min
Apr 16, 10:08 AM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Rutherford47 min
Apr 16, 10:18 AM CDTTornado WarningOHXMontgomery32 min
Apr 16, 10:22 AM CDTTornado WarningOHXRobertson48 min
Apr 16, 10:33 AM CDTSevere Thunderstorm WarningOHXBenton, Decatur47 min
Apr 16, 10:33 AM CDTSevere Thunderstorm WarningOHXHumphreys47 min
Apr 16, 10:42 AM CDTSevere Thunderstorm WarningOHXVan Buren, Warren33 min
Apr 16, 11:05 AM CDTTornado WarningOHXSumner40 min
Apr 16, 11:16 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman59 min
Apr 16, 11:31 AM CDTTornado WarningOHXHickman49 min
Apr 16, 11:38 AM CDTTornado WarningOHXSumner17 min
Apr 16, 11:42 AM CDTTornado WarningOHXMacon48 min
Apr 16, 11:45 AM CDTSevere Thunderstorm WarningOHXCheatham, Williamson75 min
Apr 16, 11:51 AM CDTTornado WarningOHXWilliamson49 min
Apr 16, 12:12 PM CDTSevere Thunderstorm WarningOHXDavidson63 min
Apr 16, 12:30 PM CDTTornado WarningOHXDavidson, Rutherford, Williamson50 min
Apr 16, 12:39 PM CDTFlash Flood WarningOHXDavidson, Williamson2 hr
Apr 16, 1:01 PM CDTTornado WarningOHXWilson44 min
Apr 16, 1:09 PM CDTTornado WarningOHXCannon31 min
Apr 16, 1:21 PM CDTTornado WarningOHXRutherford19 min
Apr 16, 1:29 PM CDTSevere Thunderstorm WarningOHXDeKalb61 min
Apr 16, 1:41 PM CDTSevere Thunderstorm WarningOHXBenton, Decatur44 min
Apr 16, 1:43 PM CDTTornado WarningOHXDeKalb32 min
Apr 16, 1:47 PM CDTSevere Thunderstorm WarningOHXHumphreys63 min
Apr 16, 2:09 PM CDTSevere Thunderstorm WarningOHXDickson61 min
Apr 16, 2:14 PM CDTTornado WarningOHXDecatur46 min
Apr 16, 2:19 PM CDTTornado WarningOHXPerry51 min
Apr 16, 2:20 PM CDTTornado WarningOHXHumphreys35 min
Apr 16, 2:35 PM CDTTornado WarningOHXDickson50 min
Apr 16, 2:49 PM CDTTornado WarningOHXHickman46 min
Apr 16, 2:57 PM CDTTornado WarningOHXCheatham48 min
Apr 16, 3:09 PM CDTTornado WarningOHXDavidson61 min
Apr 16, 3:17 PM CDTSevere Thunderstorm WarningOHXHumphreys48 min
Apr 16, 3:20 PM CDTSevere Thunderstorm WarningOHXDecatur, Perry50 min
Apr 16, 3:24 PM CDTTornado WarningOHXPerry51 min
Apr 16, 3:29 PM CDTSevere Thunderstorm WarningOHXBenton46 min
Apr 16, 3:32 PM CDTTornado WarningOHXSumner, Wilson63 min
Apr 16, 3:36 PM CDTSevere Thunderstorm WarningOHXMontgomery64 min
Apr 16, 3:39 PM CDTSevere Thunderstorm WarningOHXWilliamson46 min
Apr 16, 3:39 PM CDTSevere Thunderstorm WarningOHXWayne46 min
Apr 16, 3:40 PM CDTTornado WarningOHXHickman65 min
Apr 16, 3:45 PM CDTTornado WarningOHXDickson50 min
Apr 16, 3:48 PM CDTTornado WarningOHXWilliamson47 min
Apr 16, 3:53 PM CDTTornado WarningOHXTrousdale62 min
Apr 16, 4:04 PM CDTTornado WarningOHXDavidson46 min
Apr 16, 4:08 PM CDTTornado WarningOHXCheatham32 min
Apr 16, 4:10 PM CDTTornado WarningOHXDecatur50 min

Nearby

Tornado Warnings in Tennessee, 1998Every tornado warning in 1998Tornadoes in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.